# SDR NWAA081643133

- Difficulty date: April 17, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 18,316 hours, 9,260 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, STRONG BURNING SMELL IN FLIGHT DECK AND CABIN.  FLIGHT ATTENDANT FOUND THAT 1ST CLASS GALLEY COFFEEMAKER WAS OVERHEATING AND NOT TURNING OFF WITH SWITCH.  COFFEEMAKER CB PULLED FOR REMAINDER OF FLIGHT.  REPLACED COFFEEMAKER.
